# SDR HNAA9900091

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT ON INBOARD GROUND SPOILER UPPER SKIN AT INBOARD END.  EXCEEDS MAX, CHORDWISE DIMENSION A OF RD8-27-014.  COMPLIED WITH EO 8-53-99-240.  MARKED DENT WITH YELLOW DOT.
